Bulletin of the American Mathematical Society

On the transitive substitution groups whose orders are the products of three prime numbers

G. A. Miller

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 3, Number 6 (1897), 213-222.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183414911

Mathematical Reviews number (MathSciNet)
MR1557506

Zentralblatt MATH identifier
28.0125.01

Citation

Miller, G. A. On the transitive substitution groups whose orders are the products of three prime numbers. Bull. Amer. Math. Soc. 3 (1897), no. 6, 213--222. https://projecteuclid.org/euclid.bams/1183414911


Export citation